alexa Severe Hyponatraemia and Associated Seizure Following the Administration of Sodium Picosulfate/Magnesium Citrate (Picolax): A Case Report

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

World Conference on Clinical and Medical Case Reports

Perth, Australia
Severe Hyponatraemia and Associated Seizure Following the Administration of Sodium Picosulfate/Magnesium Citrate (Picolax): A Case Report

The patient was to undergo an elective colonoscopy for investigation of abdominal pain, for which an ultrasound scan of the abdomen had not provided a diagnosis. She had taken picolax as bowel preparation with two litres of water as prescribed and had then developed profuse vomiting, followed by diarrhoea which lasted for two hours. She became confused and her husband concerned, brought her to Accident and Emergency (A&E).

Citation: Storrow JAL, Mahto R, Raja UY (2015) Severe Hyponatraemia and Associated Seizure Following the Administration of Sodium Picosulfate/Magnesium Citrate (Picolax): A Case Report. J Clin Case Rep 5:489. doi: 10.4172/2165-7920.1000489

 

 

Submit manuscript at http://www.editorialmanager.com/biomedicaljournals/ or send as an e-mail attachment to the Editorial Office at [email protected]

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
Top